# SDR DALA2016022901527

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RT/LT UPPER CORNERS OF VENTRAL STAIRWAY DOOR JAMB FRAME BS 1338 AT PAX CABIN INNER STRUCTURE.  CRACK WAS REMOVED IAW 53-01, FIG 1 X=S/5, X=.650/5=.130.  REWORKED AREA WAS TREATED, PAINTED IAW SRM 51-10-3, PAR 21/14.
